ULTRMOL COLD

  • Therapeutic Category
    • NON-OPIOID ANALGESICS AND ANTIPYRETICS
  • Pharmaceutical Form : Oral Solution
  • Composition : Paracetamol 160 mg+ Pseudoephedrine HCL 15 mg +Dextromethorphane HBr 5mg+Chlorpheniramine maletae 1 mg / 5ml
  • Active Substance : Paracetamol+ Pseudoephedrine HCL +Dextromethorphane HBr+Chlorpheniramine maletae

PROPERTIES

Acetaminophen is a clinically proven analgesic/antipyretic. Acetaminophen produces analgesia by elevation of the pain threshold and antipyresis through action on the hypothalamic heat-regulating center. Acetaminophen is equal to aspirin in analgesic and antipyretic effectiveness and it is unlikely to produce many of the side effects associated with aspirin and aspirin-containing products.

Pseudoephedrine hydrochloride is a sympathomimetic amine which provides temporary relief of nasal congestion.

Chlorpheniramine maleate is an antihistamine that provides temporary relief of runny nose, sneezing and watery and itchy eyes.

Dextromethorphan hydrobromide is a cough suppressant which helps relieve coughs.

INDICATIONS AND USAGE:

Ultramol- cold is used to temporarily relieve these cold symptoms:

  • nasal congestion • sore throat • runny nose • sneezing • headache • minor aches and pains • coughs.

Ultramol plus temporarily reduces fever.

CONTRAINDICATIONS:

This drug is contraindicated in patients with heart disease, high blood pressure, thyroid disease and diabetes.

It is also contraindicated in patients with cough that occurs with too much mucus, or cough that lasts (as occurs with asthma).

It is contraindicated in children less than 6 years of age.

Therapy duration: should not exceed 5 days

WARNINGS:

Overdose warning: Taking more than the recommended dose (overdose) may cause liver damage. In case of overdose, get medical help. Quick medical attention is critical for adults as well as for children even if you do not notice any signs or symptoms.

* Symptoms of an overdose of ultramol – cold suspension may include:

Feeling of general discomfort, mild anxiety, perspiration, rapid heartbeat, high blood pressure, nausea, vomiting.

The anxiety, rapid heartbeat, and high blood pressure usually appear within 4 to 8 hours after the overdose and usually disappear without treatment.

Liver warning: This product contains paracetamol. Severe liver damage may occur if your child takes:

  • More than 5 doses in 24 hours, which is the maximum daily amount.
  • With other drugs containing paracetamol.

Sore throat warning: If sore throat is severe, persists for more than 2 days, is accompanied or followed by fever, headache, rash, nausea, or vomiting, consult a doctor promptly.

Stop use and ask a doctor if:

  • New symptoms
  • Redness or swelling is present.
  • Pain gets worse or lasts for more than 5 days.
  • Fever gets worse or lasts for more than 3 days.
  • Nervousness, dizziness or sleeplessness
  • Cough lasts for more than 7 days, comes back or occurs with fever, rash or headache that lasts. These could be signs of a serious condition.

SIDE EFFECTS:

  • agitation, nervousness, excitability, not able to sleep (these are more likely in children)
  • Confusion.
  • Difficulty breathing, or wheezing.
  • Difficulty urinating.
  • Headache.
  • High blood pressure.
  • Irregular heart beat.
  • Nausea and vomiting.
  • Seizures.
  • Skin rash or hives.
  • Unusual tiredness or weakness.

DRUG INTERACTIONS:

Do not use:

  • in a child who is taking a prescription monoamine oxidase inhibitor (MAOI) (certain drugs for depression, psychiatric or emotional conditions, or Parkinson’s disease), or for 2 weeks after stopping the MAOI drug.
  • with any products containing acetaminophen

DOSAGE:                                                  

Children under 6 years            it is contraindicated

Children 6-8 years       2 teaspoonful (10 ml )

Children 9-10 years     2 and a half teaspoonful (12.5ml)

Children 11 years and over, adults     3 teaspoonful (15 ml)

HOW SHOULD I STORE ULTRAMOL PLUS?

Store ULTRAMOL COLD at (15-25) ºC, away from light and heat.

Keep ULTRAMOL COLD out of the reach of children.

PACKING: Bottles of 100 ml.